Results 1 to 3 of 3
Like Tree2Likes
  • 2 Post By SampsonandDelilah

Thread: Tren 250 pain

  1. #1
    colt4dfive is offline New Member
    Join Date
    Aug 2017
    Posts
    35

    Tren 250 pain

    So this cycle is the 1st of incorporating tren into it and I'm noticing a lil pain the day after pinning and was wondering if this is normal?

    Sent from my LM-Q720 using Tapatalk

  2. #2
    SampsonandDelilah's Avatar
    SampsonandDelilah is online now Knowledgeable Member
    Join Date
    Aug 2008
    Location
    La Cocina
    Posts
    1,721
    Blog Entries
    1
    Post injection pain is totally normal and is not tren specific. Could be the solvents used by the UGL, could be just muscular pain from where you injected. Not really anything to be overly concerned about...your explanation is rather vague. But tren is not notorious for causing PIP especially at 250 mgs per ML
    sv.elia and Dgs59 like this.

  3. #3
    colt4dfive is offline New Member
    Join Date
    Aug 2017
    Posts
    35
    Quote Originally Posted by SampsonandDelilah View Post
    Post injection pain is totally normal and is not tren specific. Could be the solvents used by the UGL, could be just muscular pain from where you injected. Not really anything to be overly concerned about...your explanation is rather vague. But tren is not notorious for causing PIP especially at 250 mgs per ML
    Thanks

    Sent from my LM-Q720 using Tapatalk

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •